# SDR 97ZZZM730

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7410 - FPO-MIA - FUMES IN COCKPIT, POSSIBLY ENVIRONMENTAL.  PERFORMED GROUND RUNS WITH BLEEDS ON AND ALL ELECTRICAL EQUIPMENT ON.  NO DEFECTS NOTED AT THIS TIME.  (M)
